# SDR SWAA2013013112155

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 29,134 hours, 17,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE INTERNAL DOUBLER IS CRACKED.  ACCOMPLISHED GROUND POWER RECEPTACLE CUTOUT DOUBLER REPAIR IAW EA 1-A53-9269 REV -
